Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005, Issue 2, Pages 225-262

Classification theorem on irreducible representations of the q-deformed algebra Uq(son)

Mathematical Methods in Theoretical Physics Department, Bogolyubov Institute for Theoretical Physics, Metrologichna Street, Kiev 03143, Ukraine

Received 8 August 2004

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [7 citations]

The following is the list of published articles that have cited the current article.